# SDR 9500819872

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACK IN THE RIGHT AFT EMERGENCY EXIT FRAME AT NR 14 STOP.  REPAIRED PER EA 98-96160.
